# SDR CALA2015121494877

- Difficulty date: December 12, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 96,130 hours, 15,170 cycles
- Engine: Pwa PW4060
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AFT CARGO BS 1562, STRINGER 38L - 38R.  REPAIRED IAW ECRA 5360-01383.  REPAIRED HAS BEEN APPROVED FOR STATIC STRENGTH VIA FAA 8100-9 DTD 7 -7-2014.
